Does anyone else get brain zaps when they decrease a dose or first thing in the morning when they haven't taken any yet? It feels like a fishing wire is tied around my brain and someone is tugging on it.
I do get that. Mine occurs when trying to sleep. Look up my posts on my profile and read the thread with the title "Please help, lortab withdrawl symptoms". There is a medical condition called Opiate Induced Myoclonus. It explains more in my thread. I experience these while on Lortabs and Tramadol. Hope this helps some.
I get those all the time from Fentanyl.....I didnt think anyone else would know what im talking about. I get them more when a higher dose is in my sytem though.....sorry this did not help you at all i know....just wanted to share
that hbappens when ppl on anti-depresants dont take there dose the day before, no one knows the exact cause, but tramadol is a synthetic quasi-opioid and also a rapidly acting anti-dpressant that has to do with serontin lefvels and norepenephrine, so thats probably the cause of it, my girlfirend was on an anti dpressant called lexaproa nd when she missed a dose her brain would shake and tug it was horrendous to see i felt terrible but there very little you can do with that situation but with yours if you took a tramadol it would go away after it takes effect, but you need to taper off of tramadol slowly otherwise you risk seizures and normal opioid wd's...-christos
That is good information for me...I'm on Effexor and if I forget to take it by the next AM I have what I would call Brain Zaps--great phrase. Like little bright lightening bolts behind my eyes. Have to shake my head a bit and I feel like I'm doing it in slo-mo.
Does not help the original poster but at lease I know that I'm not the only one with it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.